# SDR ASAA2016011214750

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 20,097 hours, 5,889 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, THE CONTROLLER CABIN ZONE TEMP LIGHT STAYED ON.  IT WENT OUT WHEN RESET.  ACFT GROUNDED.  CONFIRMED CONTROLLER CAB ZONE TEMP ANNUNCIATOR ILLUMINATED  WITH MASTER CAUTION RECALL AND EXTINGUISHES WITH RESET.  PERFORMED CABIN TEMP CONTROLLER BITE ON BOTH ZONE/TEMP CONTROLLERS, REF AMM 21-61-00, FOUND NR 2 CONTROLLER WITH FLT DECK ZONE TRIM VALVE RED FAULT LIGHT ON. CONTINUED WITH BITE TEST AND FAULT CLEARED.  BOTH CONTROLLERS, OPS NORMAL.  COCKPIT CONTROLLER CABIN ZONE TEMP ANNUNCIATOR REMAINS EXTINGUISHED WITH MASTER CAUTION RECALL.
